This is the top of the page.
Your item was added to your wishlist. Your item was already added to your wishlist.

Flarin Joint & Muscular Pain Relief

View all Flarin

Flarin Joint & Muscular Pain Relief - A lipid formulation of ibuprofen. Proven to be as effective as twice the dose of standard ibuprofen. Always read the label. Why is Flarin ibuprofen different? It’s unique lipid-based delivery system means Flarin encases ibuprofen in lipids, which are absorbed in the small intestine. - Proven to be as effective as twice the dose of standard ibuprofen. - No other ibuprofen is proven to be more effective for joint pain. - Flarin is clinically proven (1200mg/day) to be as effective as prescription strength (2400mg/day) standard ibuprofen at relieving join pain.

More Product Information
 Check store availability
 

Product Information


Flarin Joint & Muscular Pain Relief - A lipid formulation of ibuprofen. Proven to be as effective as twice the dose of standard ibuprofen. Always read the label. Why is Flarin ibuprofen different? It’s unique lipid-based delivery system means Flarin encases ibuprofen in lipids, which are absorbed in the small intestine. - Proven to be as effective as twice the dose of standard ibuprofen. - No other ibuprofen is proven to be more effective for joint pain. - Flarin is clinically proven (1200mg/day) to be as effective as prescription strength (2400mg/day) standard ibuprofen at relieving join pain.

Features

"Why is Flarin Joint & Muscular Pain Relief ibuprofen different? It’s unique lipid-based delivery system: • Helps shield the stomach from damage Flarin Joint & Muscular Pain Relief encases ibuprofen in lipids, which are absorbed in the small intestine, minimising contact with the stomach. • No other ibuprofen has been proven to be as effective for joint pain. Flarin Joint & Muscular Pain Relief is the only lipid-formulated ibuprofen clinically proven (1200mg/day) to be as effective as prescription strength (2400mg/day) standard ibuprofen at relieving join pain."

Warnings or Restrictions

Contact your doctor for further advice if you are: - over 18 years of age and symptoms persist or worsen after 10 days of treatment. - between 12 and 18 years of age and symptoms persist or worsen after 3 days of treatment. Not suitable for children under 12 years of age. Do not take if you: - have (or have had) two or more episodes of stomach ulcer, perforation or bleeding. - are allergic to ibuprofen or any other ingredients of the product, aspirin or other related painkillers. - are taking other NSAID painkillers or aspirin with a daily dose above 75mg. Speak to a pharmacist or your doctor before taking if you: - have (or have had) asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems. - are a smoker. - are pregnant. - are 12-18 years of age and dehydrated (not drinking or able to retain fluids due to vomiting or diarrhoea).

Product Specification

Each capsule contains 200mg ibuprofen. Also contains: Brilliant blue (E133); Allura Red (E129) (may cause allergic reactions), sorbitol; Hard Fat and glycerol monolinoleate whichare lipids.

Size (200) Unit (G)

Product code: 798241

Product Uses

Relief from joint pain and inflammation. • Helps stop pain • Relieves swelling • Eases stiffness For oral use. Adults, the elderly and children aged 12 years and older. Take 1 or 2 capsules with water up to 3 time daily as required. Leave at least 4 hours between doses. Do not exceed 6 capsules in any 24-hour period. Do not chew the capsules. Warning: Do not take more medicine than the label tells you to.

Link to top of current page.
Link to display social media share links
Please wait...